# SDR 2015F00084

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N825LJ
- Make and model: Lear 35A
- Aircraft serial: 496
- Aircraft time: 13,405 hours, 12,347 cycles
- Engine: Garrtt TFE7312
- Engine time: 12,967 hours, 11,981 cycles
- System (JASC): 2612 · Fire Detection
- Part: Washer
- Part number: AN96010L
- Condition: Misinstalled
- Location: Zone 400
- Part time: 13,405 hours, 12,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: B, E, F, A

## Discrepancy

RIGHT ENG FIRE LIGHT ILLUMINATED IN CLIMB.  LIGHT INTERMITTENTLY ILLUMINATED UNTIL IT REMAINED CONSTANT.  PILOT FOLLOWED CHECKLIST & IT STARTED ILLUMINATING INTERMITTENTLY AGAIN.  AFTER THE CHECKLIST WAS COMPLETED THE LIGHT STAYED ON, AT WHICH POINT THE PILOT ACTIVATED ENG FIRE EXTINGUISHING PROCEDURE & LANDED SAFELY.
